# SDR CALA9701657

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOORBEAM NUT PLATE AT STA 965.  A DOUBLER, FILLER, AND ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-10-3, 51-30-5, AND ECRA 5320-01488.
